On the Optimality of Multivariate S-Estimators
Version of Record online: 30 AUG 2010
© 2010 Board of the Foundation of the Scandinavian Journal of Statistics
Scandinavian Journal of Statistics
Volume 38, Issue 2, pages 332–341, June 2011
How to Cite
CROUX, C., DEHON, C. and YADINE, A. (2011), On the Optimality of Multivariate S-Estimators. Scandinavian Journal of Statistics, 38: 332–341. doi: 10.1111/j.1467-9469.2010.00710.x
- Issue online: 10 MAY 2011
- Version of Record online: 30 AUG 2010
- Received November 2009, in final form April 2010
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!